Un théorème sur les nombres cos 2πk/n

Andrzej Mostowski

Colloquium Mathematicum (1948)

  • Volume: 1, Issue: 3, page 195-196
  • ISSN: 0010-1354

How to cite


Mostowski, Andrzej. "Un théorème sur les nombres cos 2πk/n." Colloquium Mathematicum 1.3 (1948): 195-196. <http://eudml.org/doc/209908>.

author = {Mostowski, Andrzej},
journal = {Colloquium Mathematicum},
keywords = {Linear algebras, polynomials},
language = {fre},
number = {3},
pages = {195-196},
title = {Un théorème sur les nombres cos 2πk/n},
url = {http://eudml.org/doc/209908},
volume = {1},
year = {1948},

AU - Mostowski, Andrzej
TI - Un théorème sur les nombres cos 2πk/n
JO - Colloquium Mathematicum
PY - 1948
VL - 1
IS - 3
SP - 195
EP - 196
LA - fre
KW - Linear algebras, polynomials
UR - http://eudml.org/doc/209908
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.